# SDR 2005FA0000159

- Difficulty date: October 26, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N7665F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780075
- Engine: Lyc TIO540*
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 6345100
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL FLEXING DURING BRAKING ACTION. (K)
